# SDR VTZA96159

- Difficulty date: April 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N319UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41042
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: ATG135022
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: CL
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

PVD/IAD - FLT 36416 - DURING CLIMB-OUT AT 0930 HRS ON 4-19-96, RETURNED TO PVD DUE THE LEFT MAIN GEAR INTRANSIT LIGHT REMAINED ILLUMINATED.  THERE WAS NO RED GEAR HANDLE LIGHT ILLUMINATED AND THE GREEN DOWNLOCK LIGHTS ILLUMINATED NORMALLY.  AIRCRAFT LANDED AT PVD WITH NO FURTHER INCIDENTS.  MAINTENANCE REPLACED THE LEFT UPLOCK MICROSWITCH.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (X)
